Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Other Solutions to Nash's Bargaining Problem

Ehud Kalai and Meir Smorodinsky
Econometrica
Vol. 43, No. 3 (May, 1975), pp. 513-518
Published by: The Econometric Society
DOI: 10.2307/1914280
Stable URL: http://www.jstor.org/stable/1914280
Page Count: 6
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Other Solutions to Nash's Bargaining Problem
Preview not available

Abstract

A two-person bargaining problem is considered. It is shown that under four axioms that describe the behavior of players there is a unique solution to such a problem. The axioms and the solution presented are different from those suggested by Nash. Also, families of solutions which satisfy a more limited set of axioms and which are continuous are discussed.

Page Thumbnails

  • Thumbnail: Page 
513
    513
  • Thumbnail: Page 
514
    514
  • Thumbnail: Page 
515
    515
  • Thumbnail: Page 
516
    516
  • Thumbnail: Page 
517
    517
  • Thumbnail: Page 
518
    518